VOL. 25 · NO. 2 | June, 1954
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 25 (2), (June, 1954)
No abstract available
Articles
J. Wolfowitz
Ann. Math. Statist. 25 (2), 203-217, (June, 1954) DOI: 10.1214/aoms/1177728782
No abstract available
M. N. Ghosh
Ann. Math. Statist. 25 (2), 218-251, (June, 1954) DOI: 10.1214/aoms/1177728783
Ulf Grenander
Ann. Math. Statist. 25 (2), 252-272, (June, 1954) DOI: 10.1214/aoms/1177728784
No abstract available
Robert E. Bechhofer, Milton Sobel
Ann. Math. Statist. 25 (2), 273-289, (June, 1954) DOI: 10.1214/aoms/1177728785
G. E. P. Box
Ann. Math. Statist. 25 (2), 290-302, (June, 1954) DOI: 10.1214/aoms/1177728786
F. Downton
Ann. Math. Statist. 25 (2), 303-316, (June, 1954) DOI: 10.1214/aoms/1177728787
A. E. Sarhan
Ann. Math. Statist. 25 (2), 317-328, (June, 1954) DOI: 10.1214/aoms/1177728788
I. Olkin, S. N. Roy
Ann. Math. Statist. 25 (2), 329-339, (June, 1954) DOI: 10.1214/aoms/1177728789
G. E. Albert
Ann. Math. Statist. 25 (2), 340-356, (June, 1954) DOI: 10.1214/aoms/1177728790
N. L. Johnson
Ann. Math. Statist. 25 (2), 357-366, (June, 1954) DOI: 10.1214/aoms/1177728791
Franklin A. Graybill
Ann. Math. Statist. 25 (2), 367-372, (June, 1954) DOI: 10.1214/aoms/1177728792
B. Epstein, M. Sobel
Ann. Math. Statist. 25 (2), 373-381, (June, 1954) DOI: 10.1214/aoms/1177728793
Notes
Julius R. Blum
Ann. Math. Statist. 25 (2), 382-386, (June, 1954) DOI: 10.1214/aoms/1177728794
Gopinath Kallianpur
Ann. Math. Statist. 25 (2), 386-388, (June, 1954) DOI: 10.1214/aoms/1177728795
No abstract available
Eugene Lukacs, Edgar P. King
Ann. Math. Statist. 25 (2), 389-394, (June, 1954) DOI: 10.1214/aoms/1177728796
Ann. Math. Statist. 25 (2), 394, (June, 1954) DOI: 10.1214/aoms/1177728797
No abstract available
David Blackwell
Ann. Math. Statist. 25 (2), 394-397, (June, 1954) DOI: 10.1214/aoms/1177728798
Raymond P. Peterson
Ann. Math. Statist. 25 (2), 398-401, (June, 1954) DOI: 10.1214/aoms/1177728799
M. V. Jambunathan
Ann. Math. Statist. 25 (2), 401-405, (June, 1954) DOI: 10.1214/aoms/1177728800
D. F. Barrow, A. C. Cohen Jr.
Ann. Math. Statist. 25 (2), 405-408, (June, 1954) DOI: 10.1214/aoms/1177728801
News
Ann. Math. Statist. 25 (2), 408-414, (June, 1954) DOI: 10.1214/aoms/1177728802
No abstract available
Ann. Math. Statist. 25 (2), 414-421, (June, 1954) DOI: 10.1214/aoms/1177728803
No abstract available
Publications
Ann. Math. Statist. 25 (2), 421, (June, 1954) DOI: 10.1214/aoms/1177728804
No abstract available
Back Matter
Ann. Math. Statist. 25 (2), (June, 1954)
No abstract available
Back to Top